# SDR IXXA05SMN282S

- Difficulty date: December 16, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 403
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK INSPECTION, EXTERNAL FUS LWR EXTERNAL SKIN DENTED BETWEEN L-23 & L-24L STA 403.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, DAMAGED FRAME SEGMENT.  FABRICATED NEW FRAME SEGMENT, (02 EA) ANGLES.  HEAT TREATED FRAME SEGMENT & ANGLES.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW DC-8 SRM 53-2-0 FIG 2 (SHEET 5, 6), DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1 (TORQUE).
